RIESZ TYPE INTEGRATED AND DIFFERENTIATED SEQUENCE SPACES


Kirisci M.

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.7, no.2, pp.14-27, 2015 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2015
  • Journal Name: BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.14-27
  • Istanbul University Affiliated: Yes

Abstract

Let integral bv and d(bv) denote the spaces of integrated and differentiated sequence spaces, which introduced by [4] and integral bv(R) and d(bv(R)) also be matrix domain of the Riesz mean in the sequence spaces integral by and d(bv). In this paper, some important properties of these spaces are studied and dual spaces of the spaces integral bv(R) and d(bv(R)) are determined. Finally, the classes (integral bv(R) : Y), (d(bv(R)) : Y), (Y : integral bv(R)) and (Y : (d(bv(R))) of infinite matrices are characterized, where Y is any given sequence space.